Doctor insights on:
Sertraline Is Supposed To Have Few Cardiac Risks But I Get Lots Of Pvcs And Palpitations Since Starting It Is This Normal
Sertraline is supposed to have few cardiac risks but I get lots of pvcs and palpitations since starting it. Is this normal?
Not normal: All ssris have risk for cardiac side effects though lower risk than some other antidepressants. Celexa (citalopram) is thought to have a greater risk for conduction abnormalities, but all ssri posses some risk. The risk may be more depending on your other medical problems and medications. This should be reviewed with the health care provider who prescribes your medications. ...Read moreSee 1 more doctor answer
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
Can Zoloft (sertraline) increase heart palpitations? Is it dangerous? I've had pvcs for years but noticed an increase when starting Zoloft (sertraline) a week ago
Zoloft/ palpitations: At least 1 in 100 people taking Zoloft (sertraline) will experience palpitations so you could be having more on the drug. To determine the significance of the increasing palpitations, I'd contact your doctor to examine you and see if a Holter monitor is indicated ( 24 hr. continuous monitoring of one's heartbeat with a symptom log kept to correlate palpitations to actual heart rhythm when they occur). ...Read moreSee 1 more doctor answer
Have sinus tachycardia/pvcs/sinus arrhythmia/palpitations. 23 years old. Normal ecg/echo/blood tests. What are my chances for cardiac arrest?
Understand the terms: At 25, possibility of cardiac arrest is remote even with family history. SINUS TACHYCARDIA is a rapid, otherwise normal beat. SINUS ARRYTHMIA refers to the normal variation in pulse rate with the breathing cycle seen in young athletes. PVCs are extra beats generated in lower chamber for many reasons, rarely serious. PALPITATIONs are literally the awareness of your heartbeat caused by any of these. ...Read moreSee 2 more doctor answers
I can't remember if I took my nightly dose of Zoloft (sertraline). I take 150mg at bedtime every night. I am experiencing lots of PVC's currently and am anxious. ?
Don't double-up: Try to find a more fool-proof method to remember your medication, but do not take another dose unless it is only a few hours late. Missing one dose should not cause a problem - you have lots in your system from earlier. some (most) of the symptoms you felt so soon were psychologically based - it's the opposite of the placebo (nocebo). Both are quite powerful! You can take today's a bit early. ...Read more
PVCs sertraline: Sertraline can alter the QT interval and is known as proarrhythmic, your report thus is explicable in the absence of other factors such as electrolyte imbalance, occult structural heart disease etc; persistent symptoms and thus require further evaluation and if sertraline or other SSRI agents are prescribed an ECG would be appropriate at baseline and on therapy. ...Read more
I've developed benign PVCS. Can any of these 3 drugs be contributing to this?atenolol 12.5mg, clonazepam(.25mg),sertraline 25mg?
Not likely: especially the tiny amounts you sre taking ...Read more
I was diagnosed w anxiety and prescribed Zoloft (sertraline) but still having resting hr of approx 90 and pacs and pvcs on holter with no other issues. ?
Anxiety: Sorry but there isn't enough information about you to advise you other than to consult your Doctor who prescribed your zoloft (sertraline). You may be ok or you may need adjustment of your treatment, these judgments can't be made properly without lots more information and seeing the patient. ...Read more
What are my chances of having a sudden cardiac arrest death? Normal echo. But have lots of couplets, pvcs and sinus pauses.
Probably very low: But a lot depends on family history of sudden death and any more malignant arrythmias. You may want to have an event monitor placed and get an excercise treadmill test even though you are still youmg this is to look at any excercise induced arrythmias you may develop.. Many young people have arrythmias that resolve as you get older. ...Read moreSee 1 more doctor answer
Do you get palpitations on 50 mg Zoloft (sertraline) daily. And sharp pain in tummy. Is this normal. And r they short term side effects. Also take betaloc?
I get multifocal PVCs about 5-10 per day. What’s chance they will turn into VT? Echo normal, cardiac mri normal, ecg normal, stress treadmill ecg ok
I have anxiety. Sometimes I get just palpitations & then I get them with adrenaline rush to my head. Had tons of tests & they only caught the regular palps as benign PVC's. Heart structure is normal.Could the palps with adrenaline be something else?
27 had ecgs, 48 hr ecg, exercise ecg, cardiac MRI, echocardiogram all normal. I get multifocal PVCs sometimes none a day sometimes 5-10. Dangerous?
Resting hr 49-55 laid down during this period I get more PVCs and PACs? All heart tests normal, cardiac mri, echo , ecg, stress ECG etc
You are OK.: Some people have these Benign arrhythmias and never get sick from them. ...Read more
My EKG , holter (1900 pvc's) in 48 hours, cardiac us, nuclearmri/ct and stress test are all normal. I get on/off chest pain which radiates to my neck. Should i see a cardiologist? Family history.
Im 23 and my blood pressure was 107 over 37 lastnight after checking due to palpitations, my concern because i'm on zoloft (sertraline). Is that a normal bp?
Are there any signs in the days / hours before a cardiac arrest? If so what? Can lots of pvcs/tachycardia /pounding heartbeat that persists be a sign?
I am having heat palpitations dizziness nausea and feel out of sorts. I get tummy aches as well I am 23 year old. recently stopped sertraline ?
Cardiac EP confirmed I have Pvc’s. I seem to get them while I eat and right after I eat for about an hour. Why could that be?
PVC's: When the stomach is somewhat distended or stimulated by a meal, cardiac arrhythmias like extrasystoles or premature complexes,atrial or ventricular, are not uncommon. Stimulation of the vagus nerve probably plays a role by changing your underlying heart rate making extrasystoles more apt to occur. Your EP cardiologist can better answer your question. ...Read more
40. Male. Exercise often. PVCs (on/off) for 20 yrs. Occasionally when on treadmill I get jarring, very brief (1 sec) center chest pain. Cardiac?
Tough to say: Any chest pain with exertion should be further evaluated by a cardiologist. You may be "giving yourself a stress test" so to speak, but get a real Stress test on the Cardiologist's treadmill while strapped up to a heart monitor to rule out any cardiac issues. Best wishes. ...Read moreSee 1 more doctor answer
My 24h ecg showed episodes of high take off, what is this? Is it normal? Does it cause pvcs? Echo normal, normal ecg
Normal, cardiac mri normal
What you have is: ..."benign early depolarization." Benign is the operative word here b/c there's no impact on your cardiac health. It's considered a normal variation (like red hair & freckles). It means that your heart's electrical system resets itself after each beat more quickly that average. This causes corresponding changes in the EKG. No worries here! Dr. Anne ...Read more
- Talk to a doctor live online for free
- Ask a doctor a question free online
- I have been feeling very tired and getting lots of headaches but now i have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread across my stomach